# SDR DALA1034049853

- Difficulty date: November 27, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND AFT CARGO RT TRACK HAS CORROSION AT STA 1068.  RT AFT CARGO TRACK FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-05,  LOCATED, DRILLED AND INSTALLED NEW CARGO TRACK IAW DC9 SRM 51-10-4 & 51-30-2.
